MathSciNet Relay Station
MathSciNet bibliographic data
MR1289495 (95k:12015) 12L12 (03C10 03C62)
van den Dries, Lou; Macintyre, Angus; Marker, David The elementary theory of restricted analytic fields with exponentiation. Ann. of Math. (2) 140 (1994), no. 1, 183–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement